# SDR 6CBA2022012022209

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N125AF
- Make and model: Pilats PC24
- Aircraft serial: 125
- Aircraft time: 3,085 hours, 2,143 cycles
- Engine: Wilint FJ44
- Engine time: 3,085 hours, 2,143 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 9599020405
- Part serial: 1A987334
- Condition: Faulty
- Location: Zone 100
- Part time: 3,085 hours, 2,143 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PROBLEM: DURING DEPARTURE FROM KTMB THE FLIGHT CREW ENCOUNTERED THE FOLLOWING "ELECTRICAL BURNING ODOR IN PASSENGER CABIN" THEY DIVERTED TO KPIT AND LANDED WITHOUT INCIDENT. RESOLUTION: CONTRACT MAINTENANCE WAS CALLED TO THE AIRCRAFT AND COMPLETED THE FOLLOWING. FOUND  EVIDENCE OF SUSPECTED LINT AND DEBRIS INGESTION IN RH AFT HEATER INTAKE. REMOVED AND REPLACED RH AFT CABIN HEATER P/N ON/OFF: 959.90.20-405 S/N ON 1-F772311-4, S/N OFF: 1-A98733-4 IAW AMM PC24-A-E21-40-0002-00A-520A-A, PC24-A-E21-40-0002-00A-720A-A. OPS CHECK GOOD. NO DEFECTS NOTED.
